# SDR WX0400056

- Difficulty date: November 23, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS-MAINTENANCE REPORTED EMERGENCY OVERHEAD LAMPS BURNED OUT (3 EACH). MAINTENANCE RELAMPED OVERHEAD LAMPS (3 EACH), OPERATIONALLY CHECKED GOOD IAW MM 33-53-00. AIRCRAFT RETURNED TO SERVICE.
